# SDR A6WA201904196565

- Difficulty date: April 16, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3170753
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER CLOSE OUT SKIN IS CRACKED UNDER TOP FOLDING STEP. REPAIRED
